# SDR MALA040119

- Difficulty date: January 17, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3008/3130, OUT OF MKG, THIS A/C DID AN AIR TURNBACK INTO MKG BECAUSE THE INTRANSIT LIGHT REMAINED ON AFTER TAKEOFF.  OUTSTATION MAINTENANCE FOUND THE GEAR AND SWITCH WERE COVERED IN ICE.  MAINTENANCE CLEANED OFF ICE AND CONDUCTED TEST FLIGHT 3130 TO VERIFY REPAIR.  NO FURTHER PROBLEMS.
